I have been having jock itch in my inner thighs over the past 1 year
it had gone away for a while but keeps re occurring . The itching gets unbearable at times.
i had tried aayurveda . and also candid and flucanzol . I currently use foredom which supresses it but suddenly increases it too
Like the answers? Chat privately for 24 hours with the doctor of your choice
Stop fourderm immediately.
Fungal infection is becoming an increasing problem due to rampant usage of antifungals. Please see a dermatologist as some extra medications are coprescribed many a times to treat. If needed a simple skin test can also be done. Till then use only OTC anti-allergic medications to control itching. Personal hygiene should be good. Wear loose fitting clothes.
Dr MK Agarwala
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.